# SDR UPS98827671

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 572.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING L/E LWR SKIN IS CRACKED AT STA XFS572.500, JUST AFT OF THE DRAIN HOLE.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-1 FIG 38.
